# SDR P5CA9700554

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Over Temp
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START FOR TAXI, NR 1 ENGINE SHUT DOWN DUE TO HIGH EGT (NOTE TAIL WIND), DIGITAL RECORDING EGT INDICATOR SHOWS 1100 DEGREES FOR 64 SEC.  BORESCOPE INSPECTED COMBUSTION SECTION AND TURBINE SECTIONS PER BOEING M/M 72-00-00.  FOUND FUEL NOZZLES, HPT STAGE 1 NGV, 1ST STAGE BLADES, 2ND STAGE BLADES, 3RD STAGE BLADES AND 4TH STAGE BLADES ALL SATISFACTORY.  OVER TEMPERATURE VISUAL INSPECTION PER 72-00-00 AND 71-00-00 SATISFACTORY.  RUN CHECK AT TAKEOFF POWER EPR 1.45 CHECKED NORMAL PER M/M 71-00-00.  REPLACED ENGINE FUEL CONDITION ACTUATOR PRECAUTIONARY PER M/M 76-11-04.  ENGINE RELEASED WITH 100 HOUR TIME LIMIT.  ENGINE TO BE CHANGED.
